# SDR FDEA202307261299

- Difficulty date: July 26, 2023
- Submitted: July 26, 2023
- Operation: Air carrier
- Aircraft: N746FD
- Make and model: Airbus A300*
- Aircraft serial: 688
- Aircraft time: 63,610 hours, 25,575 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Floorbeam
- Part number: A5397455400400
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR CROSSBEAM FOUND CORROSION AT FR62, -Y140 ~ -Y805.  REPAIRED THE AFT CARGO CORRODED FLOOR CROSSBEAM AT FR62 -Y140 ~ -Y805 PER A300-600   SRM 53-10-15 PARA.9. THIS IS CAT.A REPAIR . MAJOR REPAIR IAW FEDEX GMM 6-2-100
